# SDR ASOA201101290

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 16,197 hours, 15,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR DIFFICULT TO OPEN.  LATCH MECHINISM APPEARS OUT OF ADJUSTMENT.  OPS CHECK PAX DOOR. (CLOSED)
